A member asked:

2 weeks rs hand & foot falling asleep, and mouth novacaine feeling to now 3 weeks of vertigo feeling. any ideas? should i get medical attention?

A doctor has provided 1 answer
Dr. Theodore Davantzis answered

Specializes in Dentistry

Please seek medical attention immediately. The symptoms you are experiencing are not usual and require medical evaluation. They can mean so many things, so it's not prudent to diagnose you without a full medical history and examination.

Answered Jun 9, 2014

4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...